| Model Number |
96-2134 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Cone on the rp insert was too wide to fit into mbt revision tray.Cones were measurably different, close to 1mm thicker.Another implant was opened and used to complete the surgery.Surgical delay of 20 minutes occurred.Doi: (b)(6) 2022; dor: (b)(6) 2022; affected side: unknown knee affected.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h4, h6 health effect - impact code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received.The affected side of the patient was the right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - the device associated with this report was returned for analysis.Examination of the device was not able to confirm the complaint.However, heavy damaged was observed on the cone area.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot - a manufacturing investigation was performed by depuy cork and found no anomalies or deviations related to the reported allegation.Device history review - a manufacturing investigation was performed by depuy cork and found no anomalies or deviations related to the reported allegation.Corrected h3.